# SDR 99ZZZX831

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P207001214
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND LOWER GALLEY EMERGENCY FLASHLIGHT WITH LOW BATTERY.  REPLACED FLASHLIGHT IAW MM 25-60-00.
